Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Rierche sopra le quartiche razionali gobbe

  • 15 Accesses

This is a preview of subscription content, log in to check access.

References

  1. 1)

    L. Berzolari Sui combinanti dei sistemi di forme binarie annessi alle curve gobbe razionali del 4o ordine [Annali di Matematica pura ed applicata, serie II, t. XX (1893), pp. 101–163].

  2. 19)

    Berzolari, Loc. cit. 1), pag. 127.

  3. 23)

    Berzolari, Loc. cit. 1), pag. 127.

  4. 25)

    Berzolari, Loc. cit. 1), pag. 127.

  5. 26)

    Berzolari, Loc. cit. 1), pag. 27.

  6. 27)

    Berzolari, Loc. cit. 1), pp. 26–27.

  7. 28)

    Berzolari, Loc. cit. 1), pag. 134.

Download references

Author information

Correspondence to Edgardo Ciani.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ciani, E. Rierche sopra le quartiche razionali gobbe. Rend. Circ. Matem. Palermo 52, 185–224 (1928). https://doi.org/10.1007/BF03016616

Download citation